We describe some basic results from regularity theory for solutions to elliptic quasilinear equations involving an assigned measure datum and we include some new integrability and differentiability results for sublinear problems

Nonlinear Measure Data Problems / G. Mingione. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 79(2011), pp. 429-496. [10.1007/s00032-011-0168-1]

Nonlinear Measure Data Problems

MINGIONE, Giuseppe
2011

Abstract

We describe some basic results from regularity theory for solutions to elliptic quasilinear equations involving an assigned measure datum and we include some new integrability and differentiability results for sublinear problems
Nonlinear Measure Data Problems / G. Mingione. - In: MILAN JOURNAL OF MATHEMATICS. - ISSN 1424-9286. - 79(2011), pp. 429-496. [10.1007/s00032-011-0168-1]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2422598
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact